Research

Items by Morters, Peter

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 47.

Last, G., Morters, P. and Thorisson, H., 2014. Unbiased shifts of Brownian motion. Annals of Probability, 42 (2), pp. 431-463.

Dereich, S. and Morters, P., 2013. Emergence of condensation in Kingman's model of selection and mutation. Acta Applicandae Mathematicae, 127 (1), pp. 17-26.

Dereich, S. and Morters, P., 2013. Random networks with sublinear preferential attachment: the giant component. Annals of Probability, 41 (1), pp. 329-384.

Dereich, S. and Morters, P., 2013. Forthcoming. Cycle length distributions in random permutations with diverging cycle weights. Random Structures and Algorithms

Dereich, S., Mönch, C. and Morters, P., 2012. Typical distances in ultrasmall random networks. Advances in Applied Probability, 44 (2), pp. 583-601.

Cammarota, V. and Morters, P., 2012. On the most visited sites of planar Brownian motion. Electronic Communications in Probability, 17, 15.

Lacoin, H. and Morters, P., 2012. A scaling limit theorem for the parabolic Anderson model with exponential potential. In: Deuschel, J. D., ed. Probability in complex physical systems. Berlin: Springer, pp. 247-271. (Springer Proceedings in Mathematics; 11)

Morters, P., Ortgiese, M. and Sidorova, N., 2011. Ageing in the parabolic Anderson model. Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 47 (4), pp. 969-1000.

Dereich, S. and Morters, P., 2011. Random networks with concave preferential attachment rule. Jahresberichte der Deutschen Mathematiker Vereinigung, 113 (1), pp. 21-40.

Morters, P., 2011. The parabolic Anderson model with heavy-tailed potential. In: Surveys in Stochastic Processes. European Mathematical Society, pp. 67-85. (EMS Series of Congress Report)

Doku-Amponsah, K. and Morters, P., 2010. Large deviation principles for empirical measures of coloured random graphs. Annals of Applied Probability, 20 (6), pp. 1989-2021.

Collevecchio, A., Konig, W., Morters, P. and Sidorova, N., 2010. Phase transitions for dilute particle systems with Lennard-Jones potential. Communications in Mathematical Physics, 299 (3), pp. 603-630.

Kiefer, R. and Mörters, P., 2010. Hausdorff dimension of the double points on the Brownian frontier. Journal of Theoretical Probability, 23 (2), pp. 605-623.

Kinnison, A. and Morters, P., 2010. Simultaneous multifractal analysis of branching and visibility measure on a Galton-Watson tree. Advances in Applied Probability, 42 (1), pp. 226-245.

Morters, P. and Peres, Y., 2010. Brownian motion. Vol. 30. Cambridge: Cambridge University Press. (Cambridge Series in Statistical and Probabilistic Mathematics)

Morters, P., 2010. Random fractals. In: Kendall, W. and Molchanov, I., eds. New Perspectives in Stochastic Geometry. London: Oxford University Press, pp. 275-304.

Gantert, N., Morters, P. and Wachtel, V., 2010. Trap models with vanishing drift: Scaling limits and ageing regimes. ALEA Latin American Journal of Probability and Mathematical Statistics, 7, pp. 477-501.

Dereich, S. and Morters, P., 2009. Random networks with sublinear preferential attachment : degree evolutions. Electronic Journal of Probability, 14, pp. 1222-1267.

Chen, X. and Morters, P., 2009. Upper tails for intersection local times of random walks in supercritical dimensions. Journal of the London Mathematical Society, 79 (1), pp. 186-210.

Morters, P. and Shieh, N.-R., 2009. The exact packing measure of Brownian double points. Probability Theory and Related Fields, 143 (1-2), pp. 113-136.

Konig, W., Lacoin, H., Morters, P. and Sidorova, N., 2009. A two cities theorem for the parabolic Anderson model. Annals of Probability, 37 (1), pp. 347-392.

Bandt, C., Morters, P. and Zaehle, M., eds., 2009. Fractal Geometry and Stochastics IV. Vol. 61. Basel: Birkhäuser. (Progress in Probability)

Klenke, A. and Morters, P., 2009. Multiple Intersection Exponents for Planar Brownian Motion. Journal of Statistical Physics, 136 (2), pp. 373-397.

Blath, J., Morters, P. and Scheutzow, M., eds., 2009. Trends in Stochastic Analysis. Vol. 353. Cambridge: Cambridge University Press. (London Mathematical Society Lecture Note Series)

Morters, P., 2009. Why study multifractal spectra? In: Blath, J., Morters, P. and Scheutzow, M., eds. Trends in Stochastic Analysis: A Festschrift in Honour of Heinrich v. Weizsäcker. Vol. 353. Cambridge University Press, pp. 99-120. (The London Mathematical Society Lecture Notes Series 353)

Morters, P. and Ortgiese, M., 2008. Minimal supporting subtrees for the free energy of polymers on disordered trees. Journal of Mathematical Physics, 49 (12), p. 125203.

Morters, P. and Sidorova, N., 2008. A class of weakly self-avoiding walks. Journal of Statistical Physics, 133 (2), pp. 255-269.

Morters, P., Moser, R., Penrose, M., Schwetlick, H. and Zimmer, J., eds., 2008. Analysis and Stochastics of Growth Processes and Interface Models. Oxford University Press.

Fleischmann, K., Morters, P. and Wachtel, V., 2008. Moderate deviations for a random walk in random scenery. Stochastic Processes and their Applications, 118 (10), pp. 1768-1802.

Morters, P. and Narn-Rueih, S., 2008. Multifractal analysis of branching measure on a Galton-Watson tree. In: Lau, K. S., Xin, Z. P. and Yau, S. T., eds. Proceedings of the 3rd International Conference of Chinese Mathematicians. American Mathematical Society, pp. 655-662.

Morters, P. and Ortgiese, M., 2008. Small value probabilities via the branching tree heuristic. Bernoulli, 14 (1), pp. 277-299.

van der Hofstad, R., Morters, P. and Sidorova, N., 2008. Weak and almost sure limits for the parabolic Anderson model with heavy tailed potentials. Annals of Applied Probability, 18 (6), pp. 2450-2494.

Konig, W. and Morters, P., 2006. Brownian intersection local times: Exponential moments and law of large masses. Transactions of the American Mathematical Society, 358 (3), pp. 1223-1255.

Fleischmann, K., Morters, P. and Wachtel, V., 2006. Hydrodynamic limit fluctuations of super-Brownian motion with a stable catalyst. Electronic Journal of Probability, 11, pp. 723-767.

van der Hofstad, R., Konig, W. and Morters, P., 2006. The universality classes in the parabolic Anderson model. Communications in Mathematical Physics, 267 (2), pp. 307-353.

Morters, P. and Vogt, P., 2005. A construction of catalytic super-Brownian motion via collision local time. Stochastic Processes and their Applications, 115 (1), pp. 77-90.

Dembo, A., Morters, P. and Sheffield, S., 2005. Large deviations of Markov chains indexed by random trees. Annales De L Institut Henri Poincare-Probabilites Et Statistiques, 41 (6), pp. 971-996.

Klenke, A. and Morters, P., 2005. The multifractal spectrum of Brownian intersection local times. Annals of Probability, 33 (4), pp. 1255-1301.

Blath, J. and Morters, P., 2005. Thick points of super-Brownian motion. Probability Theory and Related Fields, 131 (4), pp. 604-630.

Morters, P., 2004. Intersection exponents and the multifractal spectrum for measures on Brownian paths. In: Fractal geometry and stochastics III. Vol. 57. Basel: Birkhauser, 135--150. (Progr. Probab.)

Morters, P. and Shieh, N. R., 2004. On the multifractal spectrum of the branching measure on a Galton-Watson tree. Journal of Applied Probability, 41 (4), pp. 1223-1229.

Morters, P., 2002. A pathwise version of Spitzer's law. In: Limit theorems in probability and statistics, Vol. II (Balatonlelle, 1999). Budapest: Janos Bolyai Math. Soc., 427--436.

Konig, W. and Morters, P., 2002. Brownian intersection local times: Upper tail asymptotics and thick points. Annals of Probability, 30 (4), pp. 1605-1656.

Dawson, D. A., Fleischmann, K. and Morters, P., 2002. Strong clumping of super-Brownian motion in a stable catalytic medium. Annals of Probability, 30 (4), pp. 1990-2045.

Morters, P. and Shieh, N. R., 2002. Thin and thick points for branching measure on a Galton-Watson tree. Statistics & Probability Letters, 58 (1), pp. 13-22.

Morters, P., 2001. How fast are the particles of super-Brownian motion? Probability Theory and Related Fields, 121 (2), 171--197.

Morters, P., 2001. The average density of super-Brownian motion. Annales De L Institut Henri Poincare-Probabilites Et Statistiques, 37 (1), 71--100.

This list was generated on Wed Apr 23 21:15:06 2014 IST.